Welcome, Guest. Please login or register. Did you miss your activation email?

Author Topic: Naproxin and double vision in one eye  (Read 5851 times)

eyesite_admin

  • Administrator
  • Jr. Member
  • *****
  • Posts: 80
Naproxin and double vision in one eye
« Reply #1 on: July 15, 2011, 09:06:51 AM »

Q: My right eye has recently developed a slight "double vision", in which the second image is offset to the left slightly and fainter than the "normal" image.  The eye also feels dry at times.  I've been taking Naproxin for about 2-weeks to reduce inflammation associated with tennis elbow and wonder if there might be a connection?  If the symptoms continue through this weekend I plan to schedule a visit with an ophthalmologist, but found your site and thought I'd ask for an opinion.
A: Double vision from one eye is a result of off-axis focusing of rays of light. The three most common causes of this would be uncorrected need for glasses, early cataract changes (imperfections in the natural living lens of the eye) and corneal distortion. The last usually is the result of contact lens problems but other things can do it as well. A known side-effect of Naproxin is "blurred vision", so it is possible that the two are related.

Eyesite Vision Correction Forum

Naproxin and double vision in one eye
« Reply #1 on: July 15, 2011, 09:06:51 AM »